RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 3, Pages 433–443 (Mi mz12297)  

Multipliers of Absolute Convergence

V. Sh. Tsagareishvili, G. Tutberidze

Tbilisi Ivane Javakhishvili State University

Abstract: The paper deals with sequences of positive numbers $(d_n)$ such that, multiplying the Fourier coefficients $(C_n(f))$ of functions from given function classes by these numbers, one obtains a convergent series of the form $\sum|C_n(f)|^pd_n$, ${1\le p<2}$. It is established that the resulting conditions cannot be strengthened in a certain sense. The results of the paper imply, in particular, some well-known results for trigonometric Fourier series.

Keywords: convergence, Fourier coefficients, sequence of numbers.

Funding Agency Grant Number
Shota Rustaveli National Science Foundation PHDF-18-476
This work was supported by the Shota Rustaveli National Science Foundation of Georgia under grant PHDF-18-476.


DOI: https://doi.org/10.4213/mzm12297

Full text: PDF file (495 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.521
Received: 07.03.2017
Revised: 11.06.2018

Citation: V. Sh. Tsagareishvili, G. Tutberidze, “Multipliers of Absolute Convergence”, Mat. Zametki, 105:3 (2019), 433–443

Citation in format AMSBIB
\Bibitem{TsaTut19}
\by V.~Sh.~Tsagareishvili, G.~Tutberidze
\paper Multipliers of Absolute Convergence
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 3
\pages 433--443
\mathnet{http://mi.mathnet.ru/mz12297}
\crossref{https://doi.org/10.4213/mzm12297}
\elib{http://elibrary.ru/item.asp?id=37045131}


Linking options:
  • http://mi.mathnet.ru/eng/mz12297
  • https://doi.org/10.4213/mzm12297
  • http://mi.mathnet.ru/eng/mz/v105/i3/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103
    References:21
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019